# SDR UALA2010113004405

- Difficulty date: November 29, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 58,871 hours, 10,626 cycles
- Engine: Pwa PW4077
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Pressure Switch
- Part number: 21C1627
- Condition: Malfunctioned
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHRONIC LT CTR TANK FUEL PUMP FAULT RELATED TO MESSAGE.  REPLACED CONNECTOR D2189P, WIRE W8189-2001R-20, WIRE W8189-2001B-20, AND CONNECTOR DS28110.   INSTALLED NEW PRESSURE SWITCH INW IPC 28-42-01-002 ITEM 22 ACP TEST OF LT CTR FUEL PUMP PRESSURE SWITCH S28110 PER MM.
